# SDR DL72S011788

- Difficulty date: November 11, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225A
- Aircraft serial: 21860
- Aircraft time: 51,590 hours, 33,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHTS INOP.  REPLACED BATTERY PACK AND BATTERY RACK FOR EMERGENCY LIGHTS.  ALL EMERGENCY LIGHTS OP NORMAL.
